# SDR CA090827001

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 53,467 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Fadec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, ENG NR 2 FADEC ALTERNATOR FAULT FOLLOWED BY ENG NR 2 FIRE WHICH LASTED APPROX 10 SEC, THEN EXTINGUISHED.  CREW PERFORMED ECAM SHUTDOWN AND LANDED.
